By Topic

Suboptimality bounds and stability in the control of nonlinear dynamic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Laub ; University of Toronto, Toronto, Ontario, Canada ; F. Bailey

Certain results paralleling those of Bailey and Ramapriyan [1] for linear dynamic systems are presented for nonlinear systems. For "weakly perturbed" systems certain suboptimal controls are shown to be stabilizing and upper and lower bounds on the suboptimality are investigated.

Published in:

IEEE Transactions on Automatic Control  (Volume:21 ,  Issue: 3 )